Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

XCopri Upgrading And Night Terrors

XCopri Upgrading And Night Terrors

Has anyone else had night terror-like seizures that come with deja vu when upgrading your dosage of xCopri? I've upgraded it twice, and on both nights I had horrible dreams that I swear I've had before, accompanied by waking in a state of deja vu that had me terrified until I could calm myself down. I only ask because I'm due for my last upgrade this week, and I'm fully expecting another night of deja vu terror. I think they could be some sort of seizure, and I dont have a clue why they only… read more

A MyEpilepsyTeam Member said:

I've been on Xcopri for maybe 2 months. Haven't noticed anything like that.

posted 5 months ago
A MyEpilepsyTeam Member said:

Since I posted 20 days ago I talked to the Dr We stopped at 150 to let my body stabilize. It has helped a lot. We will soon start again. I’ll let you know if it continues to level. Hang in there.

posted 4 months ago
A MyEpilepsyTeam Member said:

I'm in the process with talking w/ my doc cause I've been having what feels to be panic attacks.

posted 4 months ago
A MyEpilepsyTeam Member said:

I am currently experiencing A LOT of anxiety ! Some day and some night…. This is very unusual for me and my personality. I just told my Dr. I certainly don’t want to give up I’m wondering if it’s a combo of the other meds I’m taking. I understand how you’re feeling. Please let me know if it improves.

posted 4 months ago
A MyEpilepsyTeam Member said:

No issues

posted 5 months ago
Already a Member? Log in